Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18943
Title: Rational recurrence curves and recurrence surfaces in multivariate B-form on some regions
Authors: Wang, R
Li, Y 
You, F
Luo, X
Keywords: Multivariate B-form
Rational W curve
Rational W surfaces
W surfaces
Issue Date: 2004
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2004, v. 163, no. 1, p. 277-285 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper we present rational W curves and surfaces, study their envelope properties and give a general definition of surfaces in multivariate B-form by raising the dimension of polyhedron region, thereby present an equivalent representation of rational W curves and surfaces into rational Bézier curves and surfaces in multivariate B-form on some regions.
URI: http://hdl.handle.net/10397/18943
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2003.08.073
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Nov 3, 2018

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Nov 14, 2018

Page view(s)

69
Last Week
0
Last month
Citations as of Nov 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.